# SDR SWAA2022121380908

- Difficulty date: December 13, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,217 hours, 31,153 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Collar
- Condition: Broken
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT BAR AFT COLLAR BROKEN.   REMOVED AND REPLACED THE RELEASE STOP ASSEMBLY ON THE L1 DOOR GIRT BAR IAW AMM 25-66-01-000-803/804.
